Skip to Content

Does celexa help reduce hot flashes and night sweats?

Question is Closed
Report Favorite

Answers (2)

Anonymous

27 Feb 2012

Hello Lima B. Theres no clinical evidence. And to date, I've found no one reporting that it does help. I doubt it, but if it does, that would be a bonus to the person useing the drug as well as the manufacturer. Best of wishes,pledge

Votes: +0
Anonymous

27 Feb 2012

Hi Lima, have been on Celexa and that has been my only med so I know it causes sweats... I had TB tests, thyroids tests, hormone tests, nothing else to account for my sweating. Some SSRI's list sweating as side affect but not a serious one. Just my personal experience here so on the contrary Celexa could cause sweating rather than eliminate it.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

58 years old tried to stop taking premain did not work I had night sweats,hot flashes the whole 9?

... yards. started taking again how long for it to start working again? Been off of it for 2 months

1 answer 4 Apr 2012

I take 50mcg Levothtyroxine and have hot flashes and night sweats. Taking 75mcg symptoms stopped?

My doctor is not aware I am doing this

1 answer 31 Jul 2013

Is it normal for your period to come and go while taking the depo pill?

Had bad periods,hot flashes,night sweats, and was told I'm premenopausal. The Dr put me on this pill same as depo shot but only take it when my ...

1 answer 24 May 2015

Take estradiol after hysterectomy 10 years ago. Husband passed away 3 months ago, and my insomnia &?

... hot flashes 100% worse. Also take celexa, & lisinopril. Have Xanax but haven't been taking due to want be alert after all the trauma. ...

1 answer 16 Oct 2015

I have taken the one ,three,and six month shots given by my dr. I have also finished radiation?

teatments. I should be approx. two weeks from the six month date of last shot. The hot flashes, night sweats and sleeplessness had gotten better. In ...

0 answers 28 Mar 2016